# SDR SIMA200728805

- Difficulty date: October 12, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 9,233 hours, 8,445 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAP EXTENDED ABOVE AIRSPEED LIMITATION ON APPROACH AND IMMEDIATELY SELECTED FLAPS 22.  COMPLIED WITH AE MTX WORK CARD  05-200-06 FLAP EXCEEDANCE CONDITION INSPECTION.  AIRCRAFT RETURN TO SERVICE.
